# SDR TRAX200800479

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 11,163 hours, 9,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ELEC SMOKE ODOR ON DESCENT.
